# SDR DXTA2019060502465

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 2,222 hours, 1,532 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: NAS620614D
- Condition: Worn
- Location: Lt Wing
- Part time: 2,222 hours, 1,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL400 GOT A SEVERE UNKNOWN AIRFRAME VIBRATION. THE VIBRATION WAS FELT THROUGHOUT THE ENTIRE AIRCRAFT. THERE WERE NO ASSOCIATED CAS MESSAGES, NO UNSAVED GEAR INDICATIONS, NO SPOILER DEPLOYED INDICATIONS. THE AIRCRAFT DID NOT LAND OVER WEIGHT. POST FLIGHTED AIRCRAFT ONLY FOUND THE RIGHT NOSE GEAR DOOR SLIGHTLY LOOSER THAN THE LEFT. CREW FOLLOWED ALL KNOWN COMPANY PROCEDURES. INSPECTED THE FUSELAGE AND NO LOOSE PANELS WERE FOUND.  INSPECTED THE WINGS AND FOUND THE LEFT WING #4 SPOILER PANEL WAS VIBRATING WHILE TAPPING ON IT AND  ALSO NOTED THE INBOARD AFT CORNER WAS NOT FLUSH WITH THE #5 PANEL NEXT TO IT.  THE FLAP COVE WERE THE TRAILING EDGE RESTS ON A SUPPORT, THERE IS GAP BETWEEN THE PANEL AND THE SUPPORT. THE INBOARD HINGE ON PANEL #4, OUTBOARD HINGE ON PANEL #5 AND THE INBOARD HINGE ON PANEL #3 DOES TO HAVE SOME FREE PLAY. JACKED THE AIRCRAFT. WITH THE LANDING GEAR UP AND STOWED, CHECKED THE LANDING GEAR DOORS FOR SECURITY, BOTH MAIN GEAR DOORS HAVE SOME FREE PLAY. ADJUSTED BOTH MAIN GEAR DOORS. SWUNG LANDING GEAR DOOR ARE TIGHTER AGAINST THE WINGS. DOWN JACKED AIRCRAFT. REMOVED SPOILER SPEED BRAKE PANELS #3, #4 AND #5. ON PANEL #3, REMOVED AND REPLACED 3 BOLTS AND 2 BUSHINGS. ON PANEL #4, REMOVED AND REPLACED 5 BOLTS AND 2 BUSHINGS. ON PANEL #5, REMOVED AND REPLACED 3 BOLTS AND 2 BUSHINGS. RE-INSTALLED ALL 3 PANELS. OPS AND TRAVEL CHECKS GOOD, NO MORE FREE-PLAY IS NOTED.
